Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Classical solutions of the Dirichlet problem for the Darcy-Forchheimer-Brinkman system

Institute of Mathematics of the Czech Academy of Sciences, Žitná 25, 115 67 Praha 1, Czech Republic

Special Issues: Initial and Boundary Value Problems for Differential Equations

We study solutions of the Dirichlet problem for the Brinkman system and for the DarcyForchheimer-Brinkman system in the spaces of functions ${\mathcal C}^{k,\alpha }(\overline \Omega ;{\mathbb R}^m)\times {\mathcal C}^{k-1,\alpha } (\overline \Omega )$, where $\Omega \subset {\mathbb R}^m$ is a bounded domain.
  Figure/Table
  Supplementary
  Article Metrics

References

1. D. A. Nield, A. Bejan, Convection in Porous Media, 4 Eds., New York: Springer, 2013.

2. M. Kohr, M. L. de Cristoforis, S. E. Mikhailov, et al. Integral potential method for a transmission problem with Lipschitz interface in R3 for the Stokes and Darcy-Forchheimer-Brinkman PDE systems, Z. Angew. Math. Phys., 67 (2016), 116.

3. M. Kohr, M. L. de Cristoforis, W. L. Wendland, On the Robin-transmission boundary value problems for the nonlinear Darcy-Forchheimer-Brinkman and Navier-Stokes systems, J. Math. Fluid Mech., 18 (2016), 293-329.    

4. M. Kohr, M. L. de Cristoforis, W. L. Wendland, Boundary value problems of Robin type for the Brinkman and Darcy-Forchheimer-Brinkman systems in Lipschitz domains, J. Math. Fluid Mech., 16 (2014), 595-630.    

5. R. Gutt, M. Kohr, S. E. Mikhailov, et al. On the mixed problem for the semilinear DarcyForchheimer-Brinkman PDE system in Besov spaces on creased Lipschitz domains, Math. Meth. Appl. Sci., 40 (2017), 7780-7829.    

6. T. Grosan, M. Kohr, W. L. Wendland, Dirichlet problem for a nonlinear generalized DarcyForchheimer-Brinkman system in Lipschitz domains, Math. Meth. Appl. Sci., 38 (2015), 3615-3628.    

7. R. Gutt, T. Grosan, On the lid-driven problem in a porous cavity: A theoretical and numerical approach, Appl. Math. Comput., 266 (2015), 1070-1082.

8. M. Kohr, M. L. de Cristoforis, W. L. Wendland, Poisson problems for semilinear Brinkman systems on Lipschitz domains in Rn, Z. Angew. Math. Phys., 66 (2015), 833-864.    

9. M. Kohr, W. L. Wendland, Variational approach for the Stokes and Navier-Stokes systems with nonsmooth coefficients in Lipschitz domains on compact Riemannian manifolds, Calc. Var. Partial Differ. Eq., 57 (2018), 165.

10. D. Medková, Bounded solutions of the Dirichlet problem for the Stokes resolvent system, Complex Var. Elliptic Eq., 61 (2016), 1689-1715.    

11. A. Kufner, O. John, S. Fučík, Function Spaces, Prague: Academia, 1977.

12. E. M. Stein, Singular Integrals and Differentiability of Functions, New Jersey: Princeton University Press, 1970.

13. W. Varnhorn, The Stokes Equations, Berlin: Akademie Verlag, 1994.

14. D. Medková, The Laplace Equation, Springer, 2018.

15. V. A. Solonnikov, General boundary value problems for Douglas-Nirenberg elliptic systems Ⅱ, Proc. Steklov Inst. Math., 92 (1966), 212-272.

16. P. Maremonti, R. Russo, G. Starita, On the Stokes equations: The boundary value problem, In: P. Maremonti, Advances in Fluid Dynamics, Dipartimento di Matematica, 1999, 69-140.

17. C. Pozrikidis, Boundary Integral and Singularity Methods for Linearized Viscous Flow, New York: Cambridge University Press, 1992.

18. G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations, Steady State Problems, 2 Eds., Springer, 2011.

19. D. Gilberg, N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Berlin Heidelberg: Springer, 2001.

20. R. A. Adams, J. L. Fournier, Sobolev Spaces, 2 Eds., Oxford: Elsevier, 2003.

21. M. Dobrowolski, Angewandte Functionanalysis. Functionanalysis, Sobolev-Räume und elliptische Differentialgleichungen, 2 Eds., Berlin Heidelberg: Springer, 2010.

22. G. P. Galdi, G. Simader, H. Sohr, On the Stokes problem in Lipschitz domains, Ann. Mat. Pura Appl., 167 (1994), 147-163.    

23. M. Mitrea, M. Wright, Boundary Value Problems for the Stokes System in Arbitrary Lipschitz Domains, Paris: Société mathématique de France, 2012.

24. C. Amrouche, V. Girault, Decomposition of vector spaces and application to the Stokes problem in arbitrary dimension, Czech. Math. J., 44 (1994), 109-140.

25. D. R. Smart, Fixed Point Theorems, Cambridge: Cambridge University Press, 1974.

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved